# SDR CA960126036

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99120624
- Condition: Cracked
- Location: Lt Eng Hyd
- Part time: 921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSPECTION ON PHASE 4, FOUND OUTBOARD UPPER HOUSING ATTACH BOLT HOLE AREA CRACKED ON L/H ENGINE DRIVEN HYDRAULIC PUMP.
